It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by John on December 15, 2000 at 00:16:41:

In Reply to: little help here please posted by -Anon- on December 14, 2000 at 23:17:47:

Hey there, just a few weeks ago I posted a message on the board entitled "WHITE PATCHES ON THE HEAD OF MY PENIS" since then I've been to the doctor, and what you are describing was my exact problem. I was scared beyond belief to think I had a STD, but I don't. If you are like me you have an either a fungus or skin infection. I've been using NYSTATIN OINTMENT USP. Which I had prescribed by my doctor. My patch has diminished greatly, and hopefully will be gone soon. In other words take heart, buck up go see a doctor and get your self cleared up. Its really not a big issue.
Take care, John

Follow Ups

All times are GMT -7. The time now is 01:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!